# SDR IPXA2025020772580

- Difficulty date: February 4, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,033 hours, 17,349 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOAD REPORTS BUG NET ON K LOADER MADE CONTACT WITH THE MAIN CARGO DOOR.. UPON INSPECTION FOUND 5 OF 8 INDICATOR FLAGS DAMAGED. (FWD TO AFT 1,2,4,7,8). REPLACED DAMAGED LOCKING INDICATORS REF AMM 52-36-23/401. OSD: 2/5/2025
